# SDR 95ZZZX3622

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3315V
- Make and model: Cessna R172K
- Aircraft serial: R1722248
- Engine: Lyc O320E2D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 60100040544
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL HOSE RUNS ACROSS THE TOP OF THE ENGINE.  WHEN PRESSURE CHECKED, IT LEAKED ALONG THE ENTIRE LENGTH.  TAG ON HOSE HAS THE FOLLOWING DATA:  PAW 601000-4-0544.  PT10-89.  A4Q89.  1000 PSI.  RUBBER.  00624.  TSO - 053A.  SEE AEROQUIP SBAA135 - THESE HOSES ARE STILL OUT THERE.
